Denise M’s Story

Female 4I have suffered with UTI’s for most of my life, and have been prescribed anti biotics often during this time. I don’t know how often in this time I have been prescribed Fluoroquinolones but know that I have definitely been prescribed Ciprobay often with no adverse effect. In 2014, I was prescribed Tivanic and asked my Dr to please never give it to me again because I felt ill while I was taking it. I was prescribed it again a few months later for another UTI, and thinking my doctor knew better, took it too. Within a day, my shoulders started getting terrible pains in them but I persevered because at that stage I didn’t connect the pains with the anti biotic. I took 500mg of Tivanic twice a day, and after the 4th day after steadily feeling worse and worse, stopped them and phoned my urologist who gave me a different anti biotic to carry on with.

It is now 8 months later and my symptoms fluctuate daily with new symptoms still appearing. My symptoms have been life changing with pain being a constant – everything is an effort to do. One thing I know without a doubt – I will never again be so trusting of a doctor and just go and get the tablets he/she prescribes. Where is the help for all of us who have had our lives devastated by these anti-biotics!